advertisement
Question
Posted by: Maddie | 2010-10-01

Duromine

Good Morning, my doctor gave me a presciption for 30mg of Duromine, once a day. I started taking it yesterday. Can I take it every second day? Will it have the same effect? I don''t feel very well. I think it''s bit strong because I still feel the effects since yesterday.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Maddie
If you experience any negative side-effects when taking a medication like Duromine, then you must please immediately discuss this with the prescribing doctor or your pharmacist. It would not help to take Duromine every second day, but it may be possible to reduce the dose. However, if you don't feel well when taking this medication it may be better to stop taking it - the doctor or pharmacist will have to advise you.
Rather use a well balanced, energy-reduced, low-fat, high-fibre diet (click on 'Diet' at the top of this page, 'Weight loss', ‘Balanced diet’ and then on 'Slimming Diet' for a copy of such a diet), and increase your energy output by doing regular exercise (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life)for at least 30 min a day. While you are on the ‘Weight loss’ site, read about every aspect of slimming (the dangers of diet pills, slimming aids, psychological aspects of slimming, etc) by surfing on this site.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2010-10-01

Dear Maddie
If you experience any negative side-effects when taking a medication like Duromine, then you must please immediately discuss this with the prescribing doctor or your pharmacist. It would not help to take Duromine every second day, but it may be possible to reduce the dose. However, if you don't feel well when taking this medication it may be better to stop taking it - the doctor or pharmacist will have to advise you.
Rather use a well balanced, energy-reduced, low-fat, high-fibre diet (click on 'Diet' at the top of this page, 'Weight loss', ‘Balanced diet’ and then on 'Slimming Diet' for a copy of such a diet), and increase your energy output by doing regular exercise (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life)for at least 30 min a day. While you are on the ‘Weight loss’ site, read about every aspect of slimming (the dangers of diet pills, slimming aids, psychological aspects of slimming, etc) by surfing on this site.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement